# SDR P5CA0401227

- Difficulty date: September 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,688 hours, 18,677 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE FOUND DAMAGE ON FWD CARGO DOOR LWR SKIN.  REPAIRED DAMAGE AT LWR CORNER SKIN PER SRM 52-30-06, FIGURE 1 SHEET 7.
